MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL INTRODUCR; KNEE INSTRUMENT : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL INTRODUCR; KNEE INSTRUMENT : INSERTION DEVICES
Model Number 2024-56-000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the hp uni femoral trial holder will not engage with the femoral trial for extraction.Surgeon request a replacement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIGMA HP UNI FEMORAL INTRODUCR
Common Device Name
KNEE INSTRUMENT : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11120703
Report Number1818910-2021-00349
Device Sequence Number17108473
Product Code HWR
UDI-Device Identifier10603295083290
UDI-Public10603295083290
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2024-56-000
Device Catalogue Number202456000
Device Lot NumberGM4353901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1